# SDR QXEA2012081500806

- Difficulty date: August 15, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 236-373.1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P BETWEEN FRAMES X236 TO X373.1, MULTIPLE AREAS OF BUBBLING PAINT, PROBABLE CORROSION AND/OR SURFACE PROTECTION NEEDED, MAY INCLUDE FWD ATTACH FITTING.  REMOVED CORROSION IAW SRM 51-21-00-00-02.   FOUND WITHIN LIMITS IAW RD 8/4-53-4670.  APPLIED ALODINE, PRIMER AND ALUMINIZED COATING IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-15-02-01.  APPLIED CPC IAW TASK CARD 531000Q01.  APPLIED EXTERIOR PRIMER AND PAINT IAW RD 8/4-53-4670.  COMPLIED WITH RD 8/4-53-4670.
